# SDR DALA13044970871

- Difficulty date: September 14, 2013
- Submitted: September 17, 2013
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 76,526 hours, 71,252 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee Fitting
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT PRESSURE BULKHEAD TEE CAP BETWEEN STR 13 TO 14L HAS CRACK INDICATION MEASURED THE TOTAL LENGTH IS 4".  REMOVED DAMAGED BULKHEAD TEE SECTION FROM APB LONGERON 7-17 LT.  LOCATED & DRILLED NEW TEE SECTION.  INSTALLED NEW TEE SECTION AT APB LONGERON 7-17L IAW W/C 5310-01203-04E, ERA 516484-14AD REV O & DWG.
